# SDR R61A2022021300131

- Difficulty date: February 3, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 11,390 hours, 7,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND. CF3 FLOOR STRUCTURE CORROSION FOUND ON RH SHEAR PLATE BTWN FR87-88. MX REPLACED SHEAR PLATE PN 170-91919-001 IAW SRM 51-42-01, 51-42-02. AC REMAINS IN YQG FOR COMPLETION.
